×

zbMATH — the first resource for mathematics

Asymptotic behaviour for a problem arising in the optimal control theory. (English) Zbl 0451.49003

MSC:
49J27 Existence theories for problems in abstract spaces
49J15 Existence theories for optimal control problems involving ordinary differential equations
93C05 Linear systems in control theory
47B25 Linear symmetric and selfadjoint operators (unbounded)
93D20 Asymptotic stability in control theory
93D99 Stability of control systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Conti, R, Linear differential equations and control, Istitutiones mathematicae, I, (1976) · Zbl 0356.34007
[2] Curtain, R; Pritchard, A, Infinite dimensional linear systems theory, (1978), Springer-Verlag New York
[3] \scG. Da Prato, Some remarks on an operational time dependent equations, Rend. Sem. Mat. Univ. Padova, in press. · Zbl 0437.47042
[4] Da Prato, G, Quelques resultats d’existence, unicite et regularite pour un probleme de la theorie du contrôle, J. math. pures et appli., 52, 353-375, (1973) · Zbl 0289.93027
[5] \scN. Dunford and J. T. Schwartz, “Linear Operator,” Vols. I and II, Interscience, New York. · Zbl 0075.12102
[6] Loewner, C, Some classes of functions dfinided by difference and differential inequalities, Bull. amer. math. soc., 56, 308-319, (1950) · Zbl 0041.18202
[7] Yosida, K, Functional analysis, (1966), Springer-Verlag New York · Zbl 0217.16001
[8] Tartar, L, Sur l’etude directe d’equations non lineaires intervenant en theorie du contrôle optimal, J. functional analysis, 6, 1-47, (1974) · Zbl 0293.49004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.